# SDR 2025FA0000064

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680A
- Aircraft serial: 6800235
- Aircraft time: 14,111 hours, 9,566 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREA OF CORROSION AROUND SPOILER EXTEND HYDRAULIC LINE FITTING ON RH WING AFT SPAR. MECHANICALLY REMOVED CORROSION WHERE SPOILER AND SPEED BRAKE HYD LINES WERE DISCONNECTED AT CARRY THRU FITTING ON AFT FACE OF AFT SPAR LOCATED ON RH WING IN INBD FLAP COVE 2 OUTBD POSITIONS IAW C680 SRM 51-70-02. REPAIRED CORRODED AREA ON RH AFT WING SPAR AT HYDRAULIC FEEDTHROUGHS PER AQRD ERO-982770 REV IR TITLED "N361QS RH WING AFT SPAR WEB CORROSION" DATED JAN 28, 2025. SUPPORTED BY FAA FORM 8110-3 DATED 1/28/2025.
